# SDR 2004FA0000512

- Difficulty date: March 3, 2004
- Submitted: June 23, 2004
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540*
- Propeller: Hartzl HC83X*
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: B24521
- Condition: Damaged
- Location: Propeller
- Component: Propeller
- Component part number: HCE2YR2RBSF
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER (PN B2452-1) SEPARATED FROM PROPELLER ON GROUND RUN.  INSPECTION SHOWED THREAD DAMAGE OF CYLINDER.  AFTER DISCUSSION WITH MANUFACTURER THE LIKELY CAUSE IS DUE TO HIGH PRESSURE FROM GOVERNOR, USUALLY CAUSED BY STICKING PRESSURE RELIEF VALVE.
